No Menstruation After Bleeding Kb 3 Months?
why yes after 3 months of kb injection I am bleeding for 3 months and no menstruation for 5 months until now? What is the danger
Carrying out birth control injections is an effort that can be done to prevent pregnancy. Birth control injections contain hormonal substances, so this can cause several side effects such as:
irregular menstruation, weight gain, headaches, high blood pressure, so from the situation you are experiencing, if you use the 3 months birth control injection, if you have not experienced menstruation for 5 months then this may be a side effect caused by the injection contraception. This happens quite often, and it is not dangerous.
but besides that, the condition you are experiencing right now can also be caused by other causes such as:
excessive stress, ovarian cysts, myoma uteri, endometriosis. Therefore, to determine the exact cause of the condition you are experiencing, you should check with an obstetrician first, so that the doctor can check your condition first. maybe later will be done additional tests such as blood tests, or ultrasound.
The following is an article that you can read about the advantages and disadvantages of injectable birth control
may be useful. thank you